i have been suffering from what the doctor says is ezema on my face with some acne, i have been on abt and niactnimide. also desonide for the eczem flare up and differin , i am overwhelmed and have about two week of clear and two weeks of flare up every month, i cannot figure what is causing and it seems the dermatalogist isnt helping as everything continues the same ...could it be from my razor as it seems to flare up aftershving??? but then it appears to flare up without any reason at all.. it also is on my neck, more bumpy acne looking than eczema looking? hyrdocortizone helps with the itching and the diferin helps clear after drying my face up, it clears then cycles all over again??? any insight would be most helpful,
How are you? With eczema, most people do not have specific reason for the flare ups. However, triggers such as soaps and detergents, toiletries and perfumes, clothing, temperature, stress, habitual scratching, infection, food allergy, (cows' milk, eggs, soya, wheat, fish and nuts), house dust mite, pets, pollens and even hormonal changes before a period in women may be responsible. Try to have a journal that will help identify possible triggers. Take the medication as prescribed and if it doesn't help, inform your doctor about this for proper management. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.